MathSciNet Relay Station
MathSciNet bibliographic data
MR640241 (83d:43003) 43A07 (22A20)
Wong, James C. S. On left thickness of subsets in semigroups. Proc. Amer. Math. Soc. 84 (1982), no. 3, 403–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement